# SDR F3LA2024053100083

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 07286
- Aircraft time: 25,087 hours, 10,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: R1 Door
- Part time: 2,458 hours, 11,093 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE ALLOCATION HEAVY SERVICE CHECK, R1 DOOR FAILED EPSU TEST.  REMOVED AND REPLACED RIGHT ESCAPE SLIDE RAFT PACK ASSEMBLY IN REF AMM 25-62-44-400-803-A. T/W F9TAB11300C DD 12/2024. OPS CHECK GOOD. OK FOR SERVICE.  /END/
